# SDR USAA2014101300004

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 16,402 hours, 13,676 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0222
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 11,541 hours, 7,538 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION WAS -600 AT 16,000 FT A6.9.  FUNNY ODOR FROM ECS WENT AWAY WITH PACK 2 TO OFF.  R & R NR 2 EDP.
